U.S. doctors online nowAsk doctors free
Trumann, AR
A 41-year-old male asked:

Can wellbutrin and/or edarbi (azilsartan) cause dizziness. is it likely the two meds together could cause it?

1 doctor answer1 doctor weighed in
Dr. Harinder Gill
Cardiology 39 years experience
Dizziness: Assuming dizziness is BP related the Edarbi (azilsartan) likely is the culprit

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.